| Model Number |
MICL 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim #: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, micl13.2, -11.0 diopter, implantable collamer lens tore during loading.There was no patient contact and a backup lens was implanted.Cause of event is unknown.
Additional Manufacturer Narrative
Device evaluation : lens was returned in liquid, inside lens vial.Visual inspection found one of the haptics torn.Claim# (b)(4).